# SDR CHQA20120316103

- Difficulty date: March 16, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 26,974 hours, 23,154 cycles
- Engine: Allsn AE3007A
- Engine time: 24,254 hours, 18,926 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021755603
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT SKIN DAMAGE WAS FOUND ON RUDDER II AT THE PROTRACTOR NUT PLATE ATTACHMENT.  THE LEFT SKIN ON RUDDER II AT THE PROTRACTOR NUT PLACE WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-004001A.
